New cases of differentiable rigidity for partially hyperbolic actions: symplectic groups and resonance directions (Q630026)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | New cases of differentiable rigidity for partially hyperbolic actions: symplectic groups and resonance directions |
scientific article |
Statements
New cases of differentiable rigidity for partially hyperbolic actions: symplectic groups and resonance directions (English)
0 references
10 March 2011
0 references
The author proves local differentiable rigidity of generic partially hyperbolic abelian algebraic high-rank actions on compact homogeneous spaces, obtained from split symplectic Lie groups. This solves some problems left open in [\textit{D. Damjanović}, J. Mod. Dyn. 1, No. 4, 665--688 (2007; Zbl 1139.37017)]. The methods of the paper are based on the methods from [\textit{D. Damjanović} and \textit{A. Katok}, Discrete Contin. Dyn. Syst. 13, No. 4, 985--1005 (2005; Zbl 1109.37029); ``Local rigidity of partially hyperbolic actions. II: The geometric method and restrictions of Weyl chamber flows on \(\mathrm{SL} (n,\mathbb{R}) / \Gamma\)'', Int. Math. Res. Notes 2011, No.~19, 4405--4430 (2011), \url{doi:10.1093/imrn/rnq252}] and [\textit{D. Damjanović}, J. Mod. Dyn. 1, No. 4, 665--688 (2007; Zbl 1139.37017)].
0 references
actions of higher rank abelian groups
0 references
cocycles
0 references
rigidity
0 references
Steinberg symbols
0 references
generators and relations in classical Lie groups
0 references
partial hyperbolicity
0 references